# SDR CALA0800058

- Difficulty date: January 7, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N76354
- Make and model: Boeing 7373T0
- Aircraft serial: 23592
- Aircraft time: 58,135 hours, 30,098 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1493577
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN HORIZONTAL WEB BOTTOM OF FLOORBEAM STA 328 TO STA 312 RBL 31.  FABRICATED REPAIRED AND INSTALLED PER SRM 53-10-51.
